Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Getting rid of patches from shoulder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Doctor :   hi how can i help u
User :   hi dr
Doctor :   please proceed with your query
User :   there a some pathces on my shoulders........ hw will get rid of it
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask few Q
Doctor :   hi are yu there
Doctor :   please proceed with your query
User :   S

User :   PLS
Doctor :   wats your age
User :   25
Doctor :   since how many days do yu have this problem
User :   i hv observed this from past 2 months
User :   it is more now
Doctor :   wats is the color of patch
User :   white

User :   there is pain
User :   i mean
User :   if you pinch tat area, it pains
User :   to confirm it is not the symptoms of leprosy
Doctor :   ok
Doctor :   any change in the color
User :   no

Doctor :   do yu have tingling or numbness over that area
User :   no
User :   it is just patch
User :   no pains...........
Doctor :   ok
Doctor :   does it itch
Doctor :   is it in only that place
User :   no, now i hv observied in right side of my stomach
Doctor :   ok

Doctor :   are yu allergic to some foods or dust
Doctor :   or any medications
User :   no
Doctor :   did yu take any medications for it
User :   no
Doctor :   ok
Doctor :   do yu have any family history of white patches over the body
User :   no
Doctor :   ok
User :   it is observed from last 2 months only
Doctor :   let me expalin the causes then
Doctor :   1. it can due to vitamin defeciency
Doctor :   2. a fungal infection at an early stage
User :   hello dr

Doctor :   yes this can be the cause
Doctor :   let me give few good tips to over come this
Doctor :   take plenty of green leafy veg particulary
Doctor :   palak, methi
Doctor :   take tab. Cobadex forte once daily after food
Doctor :   in the nite for 1 month
User :   do i hv consult any skin specialist?

Doctor :   apply this gel ALOEVERA for 3 times a day for 15- 20 days
Doctor :   its EVION cream if yu dont get aloevera
Doctor :   if the patch does not improve then yu need a dermatologist
Doctor :   wait for 20 days then yu can proceed
Doctor :   but with it will reduce
User :   ok
User :   thanks a lot
Doctor :   not to worry yu well get that patch reduced
Doctor :   pelase fill the feed back form
User :   done
Doctor :   thanks a lot
Doctor :   is there any thing else i can help u with
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor